# SDR SWIA2024102806

- Difficulty date: August 6, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED VISUAL INSPECTION FOR PREVIOUSLY REPAIRED BLOWN OUT HOLE ON FUSELAGE LOCATED AT PANEL 132AL FOUND FREEZE PLUG MISSING. CAMP28644781 (C-CHECK RO 10/26/2024) (FILED OPEN)FABRICATED AND INSTALLED FREEZE PLUG IAW REO 601R-53-11-162 REV -D 2019-02-05. SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH 51-900-1003-SKY
